Existence of equilibrium with incomplete markets
Husseini, S.Y.; Lasry, Jean-Michel; Magill, M.J.P. (1990), Existence of equilibrium with incomplete markets, Journal of Mathematical Economics, 19, 1-2, p. 39-67. http://dx.doi.org/10.1016/0304-4068(90)90035-8
TypeArticle accepté pour publication ou publié
Journal nameJournal of Mathematical Economics
MetadataShow full item record
Abstract (EN)This paper proves a new fixed-point theorem for establishing generic existence of equilibrium with incomplete markets. The theorem can be stated in two equivalent forms: first as a fixed- point theorem on the Grassmanian of k-dimensional subspaces of Rn.: second as a generalisation of the Borsuk-Ulam theorem. The proof relies on the methods of algebraic topology: geometrically existence follows from the global twisting in the fibres of a naturally induced vector bundle.
Subjects / Keywordsequilibrium with incomplete markets; fixed-point theorem
Showing items related by title and author.
Nonlinear elliptic equations with singular boundary conditions and stochastic control with state constraints Lasry, Jean-Michel; Lions, Pierre-Louis (1989) Article accepté pour publication ou publié